# SDR UPS02837396

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E UPPER SKIN HAS INTERGRANULAR CORROSION AT XFS 347.5 AND XFS 366.5.  CUT OUT CORRODED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38.
